# SDR HNAA2024013000054

- Difficulty date: January 4, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 52,166 hours, 49,427 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E016288 AFT DIGITAL HAS CORROSION AROUND NUTPLATE HOLE AT FR18 JUST INBD OF SEAT TRACK.  PERFORMED CUTOUT, FABRICATED REPAIR DOUBLER AND FILLER AND INSTALLED REPAIR DOUBLER AND FILLER IAW ETD2024-145-00479 AND PIEDMONT MINOR EO1-05-24-0055.
